# SDR AALA201801199023

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 57,070 hours, 21,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT DOOR MISSING THE EMERGENCY LENS.  MAINTENANCE REPLACED THE LENS IAW AMM 31-51-18-400-001-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
